RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 52, Issue 3, Pages 48–62 (Mi mz4700)  

This article is cited in 4 scientific papers (total in 4 papers)

Lower bound on constant in Jackson inequality in different $L_p$-norms

V. I. Ivanov

Tula Polytechnical Institute

Full text: PDF file (1932 kB)

English version:
Mathematical Notes, 1992, 52:3, 906–918

Bibliographic databases:

UDC: 517.5
Received: 13.04.1992

Citation: V. I. Ivanov, “Lower bound on constant in Jackson inequality in different $L_p$-norms”, Mat. Zametki, 52:3 (1992), 48–62; Math. Notes, 52:3 (1992), 906–918

Citation in format AMSBIB
\Bibitem{Iva92}
\by V.~I.~Ivanov
\paper Lower bound on constant in Jackson inequality in different $L_p$-norms
\jour Mat. Zametki
\yr 1992
\vol 52
\issue 3
\pages 48--62
\mathnet{http://mi.mathnet.ru/mz4700}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1194128}
\zmath{https://zbmath.org/?q=an:0802.41016}
\transl
\jour Math. Notes
\yr 1992
\vol 52
\issue 3
\pages 906--918
\crossref{https://doi.org/10.1007/BF01209610}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992LF91500006}


Linking options:
  • http://mi.mathnet.ru/eng/mz4700
  • http://mi.mathnet.ru/eng/mz/v52/i3/p48

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Ivanov, “Approximation of functions in spaces $L_p$”, Math. Notes, 56:2 (1994), 770–789  mathnet  crossref  mathscinet  zmath  isi
    2. V. I. Ivanov, “On the relation between the Jackson and Jung constants of the spaces $L_ p$”, Math. Notes, 58:6 (1995), 1269–1275  mathnet  crossref  mathscinet  zmath  isi
    3. R. A. Veprintsev, “Otsenka snizu konstanty Dzheksona v prostranstvakh $L_p$ na sfere s vesom Danklya, svyazannym s gruppoi diedra”, Chebyshevskii sb., 16:3 (2015), 95–123  mathnet  elib
    4. V. I. Ivanov, “On the Sharpness of Jackson's Inequality in the Spaces $L_p$ on the Half-Line with Power Weight”, Math. Notes, 98:5 (2015), 742–751  mathnet  crossref  crossref  mathscinet  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:264
    Full text:82
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020